# SDR UIEA2020060101174

- Difficulty date: May 31, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 91,097 hours, 19,400 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TEMP EICAS WITH RT PACK INOPERATIVE LIGHT.  ACCOMPLISHED BITE OF RT PACK TEMP CONTROLLER AND CONTROLLER FAULTED RESET AND BITE CHECK OK IAW AMM 21-51-14.  ACCOMPLISHED RT PACK TEST IAW AMM 21-51-00 OK FOR SERVICE.
